MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP,; STOPCOCK, I.V. SET
Catalog Number MC33932
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1.Device name: 60" (152 cm) appx 1.0 ml, smallbore ext set w/microclave® clear, clamp, luer lock without a lot number the expiration and manufacturing dates are unknown.Investigation summary no product samples, pictures, or videos were received for investigation.The complaint of a tubing connection from microbore tubing to pall filter was leaking could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number was identified.
 
Event or Problem Description
An event involving a 60" (152 cm) appx 1.0 ml, smallbore ext set w/microclave® clear, clamp, luer lock experienced leakage.It was reported that this was an incident for item bopmc33932 icu medical microbore tubing and item ime10011865 bd pal filter when used together.Upon tracing tubing for dual sign nicardipine rate change, noticed that tubing connection from microbore tubing to pall filter was leaking.Tubing was changed and saq was notified.The mating device is a bd pal filter with list number 10011865 and lot number (10)24029420.The event happened on 19-may-2024.Sample is available for return.There was patient involvement and no patient harm.

Brand Name
60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19997459
Report Number9617594-2024-01146
Device Sequence Number11852936
Product Code FMG
UDI-Device Identifier00887709072503
UDI-Public00887709072503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IME10011865 PAL FILTER, BD
Patient SexUnknown